Certain maximal curves and Cartier operators

Volume 135 / 2008

Arnaldo Garcia, Saeed Tafazolian Acta Arithmetica 135 (2008), 199-218 MSC: 11G20, 11M38, 14G15, 14H25. DOI: 10.4064/aa135-3-1

Authors

  • Arnaldo GarciaIMPA-Instituto Nacional de Matemática Pura e Aplicada
    Estrada Dona Castorina 110, Jardim Botanico
    22460-320, Rio de Janeiro, Brazil
    e-mail
  • Saeed TafazolianIMPA-Instituto Nacional de Matemática Pura e Aplicada
    Estrada Dona Castorina 110, Jardim Botanico
    22460-320, Rio de Janeiro, Brazil
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image